# SDR 2003UALA00455

- Difficulty date: June 1, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 37,363 hours, 26,160 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 RIGHT HAND DOOR EXTERNAL FUSELAGE EMERGENCY SLIDE LIGHT INOPERATIVE.  REPLACED SLIDE LIGHT SOCKET ASSY.
